# SDR 2011FA0000811

- Difficulty date: December 12, 2011
- Submitted: December 29, 2011
- Operation: General aviation
- Aircraft: N8119H
- Make and model: Piper PA-28-161
- Aircraft serial: 288016027
- Aircraft time: 10,716 hours
- Engine: Lyc O320B2B
- Propeller: Snsnch 74DM
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 78738003
- Condition: Cracked
- Location: Mlg
- Part time: 10,716 hours
- Component: Mlg, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN EAR OF RT AXLE STUB DURING ANNUAL INSPECTION.  UNKNOWN IF IT HAS EVER BEEN CHANGED BEFORE.  UNKNOWN IF CRACK IS RESULT OF HARD LANDING OR FATIGUE (OR BOTH).  ACFT IS INVOLVED IN A FLIGHT  SCHOOL OPERATION.  R & R PART, RESEALED STRUT.  ACFT RELEASED FOR SERVICE.
